- Ibum gel acting anti-inflammatory and analgesic. Ideal relieves the discomfort and pain associated with musculoskeletal disorders - bone. Works supportive with arthritis, sprains, sports injuries, neuralgia. It comprises Ibuprofen.
IBUM gel ibuprofen gel, arthritis pain, ankle sprain treatment Composition:
1 g of gel contains 50 mg of ibuprofen and 30 mg levomenthol.
IBUM gel ibuprofen gel, arthritis pain, ankle sprain treatment Action:
Gel Ibum with anti-inflammatory and analgesic, has in its composition Ibuprofen - a non-steroidal anti-inflammatory drug efficacious in treating pain of different etiology, and menthol causing the skin and mucous membranes feeling cool and acting topical anesthetic poorly. The gel works very well as a means of alleviating the muscle pain - bone in this light the forms of arthritis, sprains, sports injuries and nerve pain. Also effective in the symptomatic treatment of back pain and muscle pain of any origin.
IBUM gel ibuprofen gel, arthritis pain, ankle sprain treatment Usage:
Externally, topically. Adults and children over 12 years: apply 5 cm to 12 cm of gel (50 mg to 125 mg of ibuprofen) to 3 times a day on the affected area. Wsmarowywać gel gently until completely absorbed.After applying the medicine, wash your hands thoroughly. Do not use the gel more often than every 4 hours during the day and no longer than two weeks or as directed by your doctor. Children under 12 can be used Ibum gel after consultation with your doctor.